MathSciNet Relay Station
MathSciNet bibliographic data
MR1369725 60J65 (82B41)
Lim, S. C.; Sithi, V. M. Asymptotic properties of the fractional Brownian motion of Riemann-Liouville type. Phys. Lett. A 206 (1995), no. 5-6, 311–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement